# SDR BJNA95815

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456TM
- Make and model: Boeing 737-2H4
- Aircraft serial: 20336
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 294.5
- Part time: 57,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE BULKHEAD WAS DUE TO CRACKS AT BS 294.5 LBL 3.5 TO LBL 9.5 AND RBL 5 TO RBL 11 BETWEEN WL 172.5 TO WL 150.5 IAW FAX BOEING M-7272-953780 DATED JULY 21, 1995 AND SKETCH CIN FAAX952195 1/1, DOCUMENTED ON FAA FORM 8110-3.  (M)
